MathSciNet Relay Station
MathSciNet bibliographic data
MR738943 (85f:54011) 54A35 (03E50 54C40 54D55)
Galvin, Fred; Miller, Arnold W. $\gamma $-sets and other singular sets of real numbers. Topology Appl. 17 (1984), no. 2, 145–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement